# SDR ASAA2018101526473

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,097 hours, 326 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 2 REGUL FAULT AFTER ENG START. GROUNDED - YES. PERFORMED RESET TEST GOOD IAW AMM 21-61-00-710-001.
